# SDR GLBA2012051101

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 27,624 hours, 45,314 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 571302
- Part serial: 668A
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 999 hours, 999 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON APPROACH, LANDING GEAR WOULD NOT EXTEND, DECLARED AN EMERGENCY, MANUALLY PUMPED GEAR DOWN, 3 GREENS, LANDED SAFELY. MX REPLACED THE HYD POWER PACK IAW BMM 32-30-04.
